# SDR SWIA2023011867119

- Difficulty date: December 31, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N209SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000645
- Aircraft time: 14,723 hours, 8,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Gouged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. PAX DOOR, AFT EVACUATION SLIDE FITTING GOUGED/ HAS TOOLING MARKS.   REMOVED AND REPLACED THE EMERGENCY EVAC SLIDE FLOOR GIRT BAR FITTING. REF E-175 AMM 53-10-21.
